MONODROMY GROUPOID OF A LOCAL TOPOLOGICAL GROUP-GROUPOID


AKIZ H. F.

KOREAN JOURNAL OF MATHEMATICS, vol.27, no.2, pp.547-562, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.11568/kjm.2019.27.2.547
  • Title of Journal : KOREAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.547-562

Abstract

In this paper, we define a local topological group-groupoid and prove that if G is a local topological group-groupoid, then the monodromy groupoid Mon(G) of G is a local group-groupoid.